# SDR ASAA2025052958365

- Difficulty date: May 29, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 75,672 hours, 39,990 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod End
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLEET SERVICE REPORTED L1 DOOR HARD TO OPEN. GROUNDED - YES. L1 DOOR ROD END REMOVED AND NEW INSTALLED ON GUIDE ARM. DOOR LINER REMOVED AND SLIDE REMOVED. HORIZONTAL ROD END ADJUSTED A HALF A TURN AWAY FROM MYSELF - SMALL IMPROVEMENT BUT OVERALL NO HELP. REMOVED UPPER GATE ROD - NO HELP AND NO ADJUSTMENT MADE. REINSTALLED UPPER GATE ROD REF AMM 52-11-31, 52-11-21 AND 52-11-00. ADJUSTED GUIDE ARM 3/4 TURN CLOCKWISE REF AMM 52-11-00-820-801 PERFORMED LATCH/UNLATCH TORQUE CHECK REF AMM 52-11-00-700-804 PASSES TORQUE CHECK. INSTALLED FORWARD ENTRY DOOR LINING REF AMM 52-11-31-400-802 THIS CLEARS MCT.
